# SDR DALA2021031501447

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VERIFICATION OF SAFETY IN SAFETY OUT THE L1 DOOR SLIDE DOESN'T ARM CORRECTLY. MAINTENANCE ADJUSTED GIRT BAR. (LP1754974)
